# SDR SWIA201641935

- Difficulty date: February 12, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 34,133 hours, 28,386 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON PANEL 699 BB HAS LIGHT CHAFING.  REPLACED RT AILERON PANEL 699BB IAW AMM.
